Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 12, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 1, 2013, 4:34 AM CDT for Grayson County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2013, 4:34 AM CDT (09:34 UTC)
- Expired
- Jul 1, 2013, 8:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Grayson County, KY
The radar
The Louisville radar (KLVX), 60 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
118
WGUS53 KLMK 010934
FFWLMK
KYC085-011330-
/O.NEW.KLMK.FF.W.0012.130701T0934Z-130701T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 AM CDT MON JUL 1 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 830 AM CDT
* AT 426 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL AND LIGHTNING ACROSS EASTERN GRAYSON COUNTY.
MORE THUNDERSTORM DEVELOPMENT IS OCCURING TO THE SOUTH ACROSS
EDMONSON COUNTY WHICH WILL FURTHER AGGRAVATE THE FLOODING EVENT.
* LOCATIONS IMPACTED INCLUDE...LEITCHFIELD...
IN ADDITION...WEST CLIFTY...TAR HILL AND SPURRIER ARE INCLUDED IN
THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
LOW WATER CROSSING OVERFLOWS ONTO HORNTOWN ROAD AND ROCK CREEK
ROAD.
SPRING FORK CREEK OUT OF BANKS AND LOW WATER CROSSING ON SADLER
LANE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY.
&&
LAT...LON 3756 8636 3759 8635 3757 8620 3756 8619
3757 8617 3756 8611 3748 8605 3746 8606
3742 8603 3739 8604 3738 8607 3734 8608
3735 8610 3734 8611 3733 8635 3758 8642
$$
JDG/GLS2 follow-up statements
813
WGUS73 KLMK 011220
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 AM CDT MON JUL 1 2013
KYC085-011330-
/O.CON.KLMK.FF.W.0012.000000T0000Z-130701T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON KY-
720 AM CDT MON JUL 1 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
EASTERN GRAYSON COUNTY...
AT 716 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF MODERATE TO HEAVY RAINFALL MOVING ACROSS EASTERN GRAYSON
COUNTY.
* LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...
IN ADDITION...WEST CLIFTY...TAR HILL AND SPURRIER ARE INCLUDED IN
THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
LOW WATER CROSSING OVERFLOWS ONTO HORNTOWN ROAD AND ROCK CREEK
ROAD.
SPRING FORK CREEK OUT OF BANKS AND LOW WATER CROSSING ON SADLER
LANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3756 8636 3759 8635 3757 8620 3756 8619
3757 8617 3756 8611 3748 8605 3746 8606
3742 8603 3739 8604 3738 8607 3734 8608
3735 8610 3734 8611 3733 8635 3758 8642
$$
MJ947
WGUS73 KLMK 011327
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
827 AM CDT MON JUL 1 2013
KYC085-011336-
/O.EXP.KLMK.FF.W.0012.000000T0000Z-130701T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON KY-
827 AM CDT MON JUL 1 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 AM CDT FOR EASTERN
GRAYSON COUNTY...
AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAIN CONTINUING ACROSS EASTERN GRAYSON COUNTY.
THE THREAT OF HEAVY RAIN HAS ENDED ACROSS THE AREA AND NO ADDITIONAL
FLOODING IS ANTICIPATED AT THIS TIME. HOWEVER...AREA CREEKS AND
STREAMS WILL CONTINUE TO RUN HIGH FOR THE NEXT SEVERAL HOURS.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3756 8636 3759 8635 3757 8620 3756 8619
3757 8617 3756 8611 3748 8605 3746 8606
3742 8603 3739 8604 3738 8607 3734 8608
3735 8610 3734 8611 3733 8635 3758 8642
$$
MJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 2:02 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 1, 2:02 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 302 AM EDT MON JUL 01 2013 .SHORT TERM (Today through Tuesday)... Issued at 300 AM EDT Mon Jul 1 2013 The upper-level low is currently spinning across western Kentucky. Expect it to shift northwest and be positioned over the St. Louis region by Tuesday afternoon. At the surface an inverted trough continues to stretch northeastward from the lower Mississippi Valley right into the Ohio Valley, and will shift slightly west as the upper low approaches St. Louis. Given the current position of the low, familiarity with what happened last night north of the forecast area, and model projections of a few vort maxes rounding this upper low, believe this is how today will pan out. One vort max is on it's way to our area this morning from the south. Expect showers and some scattered thunderstorms to develop across the area before dawn (already evident across southern Kentucky). This will move northward, get caught up in the deformation axis across our northwest, and move counterclockwise west of the CWA. The southern and eastern CWA should experience a lull about mid morning into the afternoon hours. Then, our next vort max will enter the forecast area from the south-southwest, which will trigger new development from roughly the I-65 corridor and points east. Overall, expecting better shower and thunderstorm coverage today. The better shear with the vort max this afternoon will support multicell convection. The limiting factor is instability. Some breaks in the cloud cover would increase buoyancy, which would aid in slightly stronger downdrafts than we have experienced lately. However, still expecting primarily sub-severe convection, with localized heavy rainfall being the main threat. Keep in mind, with all the rainfall we have had lately, 45-50 mph winds can easily blow over weakly rooted trees. Once the second vort max moves through this afternoon and evening, should see a fairly good decrease in activity overnight with lack of synoptic-scale forcing, and latest mesoscale models agree. That lull could carry into Tuesday as well, with less coverage of showers and thunderstorms. Best precip areas Tuesday seem to be across our northwest (northern side of the inverted surface trough) and higher terrain in the southeast (southern side of the inverted surface trough). Will keep scattered chances going, as Tuesday afternoon convection will likely be diurnally driven and not sure how outflow boundaries will play into cell propagation/new development for the center of the CWA. High temperatures will struggle to break out of the middle 70s across our northwest counties today, in the vicinity of the upper low and associated cloud cover. Areas further southeast should reach the upper 70s and lower 80s. Temperatures will drop back into the lower 60s tonight, with highs Tuesday a couple degrees warmer than today. .LONG TERM (Tuesday Night through Sunday)... Issued at 255 AM EDT Mon Jul 1 2013 Well...The approaching trof will retrograde to the NW, while an amplifying Bermuda High pushes westward changing the cool and unsettled wx regime (under the upper low) to more of a typical summertime heat and humidity returning to the region, especially by the weekend. Tue Night thru Thu Am... Upper low moves from the Show Me State to the Badger State thru the period. Kept the theme of higher POPS during the afternoon and evening with increasing diurnal heating. Temps will continue to below normal in the low to mid 80s on Wed with lows in the low to mid 60s. Increased POPS in the Ern CWA and lowered them in wrn CWA. Thu PM-Sun Significant airmass change with Bermuda High moving westward. The 00z GFS is significantly further westward with with the ridge center axis at end of period over the Palmetto State. If this in fact happens the pcpn fields will shift into the Lower MS Valley for the deep extended POPS/WX. The 4th of July best chc of pcpn will be east of I 65 with high chc POPS. For outdoor events, will not be an all day rain. Swly flow bringing GLFMEX moisture nwd in earnest, especially on Fri and Sat. PWATs will climb from 1.1 inches on Thu 18z to 2 inches late Thu night. This sultry airmass with continuous GLFMEX fetch will bring sct tsra/shra, especially during aftn/evening. Tropical downpours will occur and bring localized flooding problems with only 15kts of mid level flow. Temps will increase a couple of degrees, but model soundings are so moist that no more than upper 80s/near 90 will be realized. Lows will increase 5 degrees or so with this moist airmass and increasing dew points. Dew points will once again rise to around 70 Fri-Sun. && .AVIATION (06Z TAF Update)... Issued at 135 AM EDT Mon Jul 1 2013 Moisture advecting into southern Kentucky ahead of a vort max will keep VCSH going for BWG. Elsewhere, not much is going on, but some recent models are keying in on this approaching vort max from the south, which could spark showers with perhaps scattered thunder near SDF and LEX before or near dawn. Will add VCSH, and monitor for coverage as the morning progresses. Expect there to be a lull in convection around mid morning into the afternoon hours, until our next vort max approaches for the afternoon and evening hours. Will include VCSH for this activity, then back off later in the evening as the vort should push activity out of the area with a fairly quiet Monday night expected. Otherwise, not sold on cigs dropping to MVFR early this morning, but visibility could slip a bit. Will account for the visibility with 6SM BR for now. Winds, outside of any nearby convection, will be rather light through the period. If anything, winds will favor northeasterly today with an inverted trough just south of the terminals. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......MJP Long Term........JDG Aviation.........MJP
Hazardous weather outlook, Jul 1, 2:41 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 341 AM EDT MON JUL 1 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-020745- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 341 AM EDT MON JUL 1 2013 /241 AM CDT MON JUL 1 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL TROUGH REMAINS OVER THE OHIO VALLEY KEEPING UNSETTLED AND COOL CONDITIONS IN THE REGION. THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. THESE STORMS WILL BE SLOW MOVING WHICH WILL CAUSE LOCALIZED HEAVY RAINFALL. ADDITIONALLY...SOME ISOLATED STORMS COULD CONTAIN 45 MPH WINDS AND FROM PEA TO PENNY SIZE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN UPPER LEVEL TROUGH WILL REMAIN NEAR THE REGION THROUGH WEDNESDAY NIGHT KEEPING UNSETTLED CONDITIONS IN THE AREA. THUNDERSTORMS WILL BE POSSIBLE THROUGH WEDNESDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. SOME ISOLATED STORMS ON TUESDAY AND WEDNESDAY COULD CONTAIN LOCALLY HEAVY RAIN AND DANGEROUS LIGHTNING. BY THURSDAY...THE UPPER TROUGH WILL WEAKEN AND MOVE WESTWARD WHILE A HIGH OFF VIRGINIA BECOMES OUR WEATHER MAKER. THIS LARGE SYSTEM WILL TRANSPORT WARM AND MOIST GULF OF MEXICO AIR NORTHWARD...BRINGING AFTERNOON AND EVENING THUNDERSTORMS FROM THE 4TH OF JULY THROUGH THE WEEKEND. THESE STORMS WILL CONTAIN VERY HEAVY RAINFALL AND DANGEROUS LIGHTNING. LOCALIZED FLOODING WILL BE POSSIBLE...ESPECIALLY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. JDG/GLS
In the hours before
Special weather statement, Jul 1, 3:06 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 AM CDT MON JUL 1 2013
KYZ026-027-061-062-070>072-074-010905-
BARREN KY-BUTLER KY-EDMONSON KY-GRAYSON KY-LOGAN KY-OHIO KY-SIMPSON
KY-WARREN KY-
306 AM CDT MON JUL 1 2013
...STRONG THUNDERSTORM WITH HEAVY RAIN ACROSS BOWLING GREEN AREA...
AT 301 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLUM SPRINGS...AND MOVING NORTH AT 5 MPH.
OCCASIONAL LIGHTNING...AND HEAVY RAIN REDUCING VISIBILITIES...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
THREE SPRINGS...
PLUM SPRINGS...
MOUNT VICTOR...
MORGANTOWN...
MEMPHIS JUNCTION...
BRISTOW...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
20 AND 43.
THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN.
STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3746 8671 3749 8614 3735 8613 3733 8616
3730 8613 3691 8610 3691 8614 3693 8615
3691 8615 3691 8617 3694 8617 3692 8619
3694 8620 3691 8621 3689 8626 3683 8667
TIME...MOT...LOC 0804Z 202DEG 4KT 3701 8638
JDGSpecial weather statement, Jul 1, 4:00 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 AM CDT MON JUL 1 2013
KYZ026-027-061-062-071-011000-
BUTLER KY-EDMONSON KY-GRAYSON KY-OHIO KY-WARREN KY-
400 AM CDT MON JUL 1 2013
...STRONG THUNDERSTORM WITH HEAVY RAIN...AND DANGEROUS LIGHTNING
ACROSS BOWLING GREEN...
AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORM FROM BOWLING GREEN TO NEAR
BROWNSVILLE...AND MOVING NORTH AT 10 MPH. THESE STORMS WERE ALSO
REDEVELOPING BACK TO THE SOUTH.
FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN REDUCING
VISIBILITIES...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
THREE SPRINGS...
PLUM SPRINGS...
LEITCHFIELD...
WINDYVILLE...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
20 AND 30.
THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS. A FLASH FLOOD WARNING IS IN EFFECT FOR
WARREN COUNTY.
&&
LAT...LON 3695 8665 3749 8666 3748 8605 3747 8606
3745 8605 3733 8611 3734 8616 3730 8612
3691 8630 3689 8662
TIME...MOT...LOC 0859Z 180DEG 8KT 3715 8633
JDG/GLSLocal storm report, Jul 1, 4:24 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
524 AM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM FLASH FLOOD 4 ENE PLUM SPRINGS 37.04N 86.32W
07/01/2013 WARREN KY TRAINED SPOTTER
6 TO 7 INCHES OF WATER OVER LOUISVILLE ROAD... AND
CONTINUES TO RISE
&&
EVENT NUMBER LMK1300319
MJPThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:06 AM CDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Warren | 59 min |
| Jul 1, 3:44 AM CDT | Flash Flood Warning | LMK | Warren | 4 hr |
| Jul 1, 4:00 AM CDT | Special Weather Statement | LMK | Edmonson, Grayson, Warren | 60 min |
| Jul 1, 4:49 AM CDT | Special Weather Statement | LMK | Hardin | 46 min |
| Jul 1, 5:07 AM CDT | Special Weather Statement | LMK | Logan | 43 min |
| Jul 1, 5:46 AM CDT | Special Weather Statement | LMK | Logan | 44 min |
| Jul 1, 6:39 AM CDT | Areal Flood Advisory | LMK | Edmonson | 2 hr |
| Jul 1, 7:25 AM CDT | Areal Flood Advisory | LMK | Hardin, Hart, Larue, Meade | 3 hr |
| Jul 1, 7:34 AM CDT | Areal Flood Advisory | LMK | Simpson | 3 hr |
| Jul 1, 8:19 AM CDT | Flash Flood Warning | LMK | Green, Hart, Larue | 3 hr |
| Jul 1, 11:19 AM CDT | Special Weather Statement | LMK | Clark | 46 min |
| Jul 1, 11:20 AM CDT | Special Weather Statement | LMK | Scott | 45 min |
| Jul 1, 12:11 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Harrison, Nicholas, Scott | 59 min |
| Jul 1, 12:53 PM CDT | Special Weather Statement | LMK | Allen, Simpson, Warren | 47 min |
| Jul 1, 1:48 PM CDT | Special Weather Statement | LMK | Logan | 27 min |
| Jul 1, 2:15 PM CDT | Special Weather Statement | LMK | Allen, Barren, Monroe | 45 min |
| Jul 1, 2:53 PM CDT | Special Weather Statement | LMK | Green | 27 min |
| Jul 1, 2:59 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 31 min |
| Jul 1, 3:19 PM CDT | Special Weather Statement | LMK | Garrard | 31 min |
| Jul 1, 3:34 PM CDT | Special Weather Statement | LMK | Boyle, Mercer | 31 min |
| Jul 1, 3:40 PM CDT | Special Weather Statement | LMK | Allen, Warren | 30 min |
| Jul 1, 3:54 PM CDT | Flash Flood Warning | LMK | Green | 3 hr |
| Jul 1, 4:21 PM CDT | Special Weather Statement | LMK | Casey, Taylor | 29 min |
| Jul 1, 4:24 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Marion, Taylor | 31 min |
| Jul 1, 4:49 PM CDT | Special Weather Statement | LMK | Madison | 31 min |
| Jul 1, 5:02 PM CDT | Special Weather Statement | LMK | Boyle | 28 min |
| Jul 1, 5:46 PM CDT | Special Weather Statement | LMK | Garrard, Jessamine, Madison | 44 min |
| Jul 1, 5:55 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 30 min |
| Jul 1, 6:28 PM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jul 1, 6:31 PM CDT | Areal Flood Advisory | LMK | Boyle | 3 hr |
| Jul 1, 6:34 PM CDT | Special Weather Statement | LMK | Fayette, Jessamine | 61 min |
| Jul 1, 6:48 PM CDT | Areal Flood Advisory | LMK | Fayette | 3 hr |
| Jul 1, 6:56 PM CDT | Areal Flood Advisory | LMK | Harrison | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.